# SDR CA110427012

- Difficulty date: April 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790120
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE RT WINDSHIELD OUTER PANE SHATTERED 1 HR INTO FLIGHT, ACFT RETURNED TO BASE.  RIGHT WINDSHIELD REPLACED.
